# SDR TWAA9901003

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104783
- Condition: Discharged
- Location: Pax  Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE OUTSIDE EMERGENCY LIGHT INOPERATIVE AT THE LEFT FORWARD AND RT FORWARD CABIN DOORS.  REPLACED THE BATTERY PACK.  CHECK-C 2-21-98 JFK.
